Facebook Pixel
EmpowHER Guest

hey...... I had sex with my gf on the 6th day of her period I didn't cm in but I gav her posnor 2 she had finish her period in 2 days she seen blood again can u pls explain this to me is ther any chance of get pregnant

By Anonymous October 8, 2015 - 2:44am
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

Thanks for your post!

In future use a condom so your girlfriend isn't ingesting these drugs unnecessarily.

Bleeding after taking P2 is a common side effects. For all the information you need, click here: http://www.nps.org.au/medicines/contraceptive-methods/progestogen-only-contraceptives/levonorgestrel-progestogen-only-contraceptives/postinor-2-tablets


October 8, 2015 - 4:53am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!